Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 89, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 29, 2015, 2:06 PM MDT for Crowley County, Pueblo County, Colorado. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2015, 2:06 PM MDT (20:06 UTC)
- Expired
- May 29, 2015, 2:30 PM MDT
- In force
- 24 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Crowley County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 22 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.1 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
490 WUUS55 KPUB 292006 SVRPUB COC025-101-292030- /O.NEW.KPUB.SV.W.0089.150529T2006Z-150529T2030Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 206 PM MDT FRI MAY 29 2015 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WEST CENTRAL CROWLEY COUNTY IN SOUTHEASTERN COLORADO... NORTHEASTERN PUEBLO COUNTY IN SOUTHEASTERN COLORADO... * UNTIL 230 PM MDT * AT 206 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PUEBLO DEPOT...OR 17 MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... BOONE...PUEBLO DEPOT AND AVONDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3828 10444 3843 10431 3829 10395 3806 10414 TIME...MOT...LOC 2006Z 303DEG 17KT 3831 10430 HAIL...1.00IN WIND...<50MPH $$ PGW
2 follow-up statements
462 WWUS55 KPUB 292019 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 219 PM MDT FRI MAY 29 2015 COC025-101-292030- /O.CON.KPUB.SV.W.0089.000000T0000Z-150529T2030Z/ CROWLEY CO-PUEBLO CO- 219 PM MDT FRI MAY 29 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR WEST CENTRAL CROWLEY AND NORTHEASTERN PUEBLO COUNTIES... AT 218 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BOONE...OR 19 MILES EAST OF PUEBLO...MOVING SOUTHEAST AT 15 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... BOONE...PUEBLO DEPOT AND AVONDALE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3824 10439 3841 10426 3829 10395 3806 10414 TIME...MOT...LOC 2018Z 305DEG 14KT 3828 10426 HAIL...1.00IN WIND...<50MPH $$ PGW
999
WWUS55 KPUB 292030
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
230 PM MDT FRI MAY 29 2015
COC025-101-292040-
/O.EXP.KPUB.SV.W.0089.000000T0000Z-150529T2030Z/
CROWLEY CO-PUEBLO CO-
230 PM MDT FRI MAY 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER
NICKEL SIZE HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3824 10439 3841 10426 3829 10395 3806 10414
TIME...MOT...LOC 2029Z 303DEG 17KT 3828 10426
$$
PGWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 11:37 AM MDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 29, 11:37 AM MDT, 2 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1137 AM MDT FRI MAY 29 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 445 AM MDT FRI MAY 29 2015 ...A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE ACROSS SOUTHERN PORTIONS OF THE SE MTS/PLAINS...LOCALLY HEAVY RAIN POSSIBLE FOR THE SE MTS... MAIN CONCERN TODAY WILL BE THE CHANCE FOR LOCALLY HEAVY RAIN TODAY IN AND NEAR THE SOUTHEAST MOUNTAINS AND LOCALIZED POTENTIAL FOR FLASH FLOODING...PARTICULARLY ON AREA BURN SCARS. UPPER TROF ACROSS NORTHERN CO WILL CONTINUE TO PUSH SLOWLY SE TODAY. MEANWHILE...FLOW AT THE SURFACE BEHIND A COLD FRONT WILL GRADUALLY VEER NE TO EASTERLY BY AFTERNOON. WHILE MAJORITY OF THE MODELS SUGGEST DEW POINTS WILL FALL OFF SOME BEHIND THE FRONT BY AFTERNOON...UPSLOPE FLOW WILL ALSO PUSH LOW LEVEL MOISTURE WESTWARD INTO THE EASTERN SLOPES OF THE SE MTS...RESULTING IN A NET INCREASE IN LOW LEVEL MOISTURE OVER THE PAST FEW DAYS. DEPENDING ON THE MODEL...DEW POINTS SHOULD STAY IN THE 40S...TO EVEN AROUND 50 ACROSS THE SE CORNER OF THE STATE DURING THE AFTERNOON...WHICH SHOULD YIELD CAPE VALUES UP TO AROUND 1000 J/KG...WHICH IS LOWER THAN THE PAST FEW DAYS ...BUT IS STILL RESPECTABLE. SHEAR IS CERTAINLY STRONGER TODAY WITH EASTERLY FLOW BENEATH NORTHWEST FLOW ALOFT...SO ONE OR TWO STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE LOWER EASTERN SLOPES OF THE SE MTS...AND THE SOUTHERN PORTIONS OF THE SE PLAINS/NRN RATON RIDGE AREA WHERE HIGHER DEW POINTS WILL BE MORE LIKELY TO HANG IN. SPC HAS THE MARGINAL RISK FOR SEVERE THUNDERSTORMS ENCOMPASSING LAS ANIMAS...BACA...PROWERS...BENT COUNTIES. GIVEN THE PROJECTED CAPE...THIS LOOKS REASONABLE. HOWEVER...COULD ALSO ENVISION THIS RISK AREA BEING EXPANDED NORTHWARD A BIT TO INCLUDE THE SE MTS OF CUSTER...HUERFANO COUNTIES AS WELL AND POSSIBLY EVEN INTO TELLER AND LOCATIONS ALONG/WEST OF I-25...BUT THIS WILL DEPEND ON THE AMOUNT OF LOW LEVEL MOISTURE THAN LINGERS INTO THE AFTN. INTERESTINGLY...HRRR IS STILL AGGRESSIVELY DRYING OUT SFC DEW POINTS ACROSS TELLER COUNTY THIS AFTERNOON...DRIVING THEM DOWN TO AROUND 30 DEGREES BY 21Z. GIVEN THE NE UPSLOPE FLOW...SUSPECT HRRR IS OVERDOING THE AMOUNT OF DRYING...AND LEANED FORECAST GRIDS MORE TOWARDS THE UPPER 30 DEW POINTS TO AROUND 40 THAT THE NAM AND RAP PORTRAY. SO EVEN FOR TELLER/WRN EL PASO COUNTY THERE WILL BE THE POTENTIAL FOR A FEW EMBEDDED STRONG TO NEAR SEVERE THUNDERSTORMS THIS AFTERNOON. THUS THIS RAISES CONCERNS FOR HEAVY RAINFALL ON THE WALDO BURN SCAR AS WELL AS OTHER BURN SCARS IN THE SE MTS...SUCH AS EAST PEAK. THUNDERSTORMS WILL STILL BE HIT OR MISS...AND COVERAGE DOESN'T LOOK GREAT ENOUGH AT THIS POINT TO HOIST A FLASH FLOOD WATCH. BUT CERTAINLY WITH THE INCREASE IN LOW LEVEL MOISTURE...AND FORCING FROM THE TROF COMING IN...THERE WILL BE AN ELEVATED RISK FOR FLASH FLOODING IN AND NEAR THE BURN SCARS THIS AFTERNOON SHOULD ONE OF THESE STRONGER STORMS IMPACT THESE AREAS. LOCATIONS WITH SATURATED SOIL CONDITIONS FROM RECENT RAINFALL WILL ALSO BE AT RISK TODAY. MEANWHILE...ATMOS IS QUITE A BIT DRIER ACROSS THE SOUTHWEST MTS/SAN LUIS VALLEY...SO GENERALLY ISOLATED THUNDERSTORMS LOOK TO BE THE MAIN THREAT WITH GUSTY WINDS AND BRIEF MODERATE RAINFALL POSSIBLE. MODELS DIFFER WITH HOW CONVECTION EVOLVES OVERNIGHT ACROSS THE SOUTHEAST PLAINS WITH GFS MUCH WETTER FOR SOUTHERN PORTIONS OF THE SE PLAINS VS THE 00Z NAM12. 06Z NAM HAS TRENDED TOWARDS THE GFS...BUT GIVEN HOW FAR SOUTH THE FRONT IS AT THIS TIME...IT COULD ALSO BE CONVECTIVELY CONTAMINATED. WILL HANG ON TO POPS THROUGH THE NIGHT ACROSS THE SOUTHEAST PLAINS...WITH HIGHEST VALUES SOUTH OF HIGHWAY 50...BUT COVERAGE IN MODELS IS PROBABLY OVERDONE AS WE PROGRESS TOWARDS 12Z SAT. THINK BEST FOCUS FOR MCS DEVELOPMENT WILL BE ALONG THE FRONT WELL TO OUR SOUTH AFTER 06Z. -KT .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 445 AM MDT FRI MAY 29 2015 NOT MANY ADJUSTMENTS NEEDED DURING THE LONGER TERM WITH PRIMARY METEOROLOGICAL CONCERNS BEING TEMPERATURES AND POPS. RECENT LONGER TERM COMPUTER SIMULATIONS...FORECAST MODEL SOUNDINGS AND PV ANALYSIS INDICATE THAT FORECAST DISTRICT SHOULD EXPERIENCE WARMER CONDITIONS(ESPECIALLY FROM SUNDAY INTO THURSDAY) IN COMBINATION WITH ISOLATED TO SCATTERED POPS(POTENTIALLY SEVERE AT TIMES...PRIMARILY NEAR THE EASTERN BORDER) AS VARYING DEGREES OF UPPER RIDGING TO SOUTHWEST UPPER FLOW INTERACTS WITH AVAILABLE ATMOSPHERIC MOISTURE. INITIALLY...UPPER RIDGING LOCATED OVER EASTERN ARIZONA SATURDAY NIGHT SHIFTS ACROSS COLORADO DURING THE SUNDAY AND MONDAY TIME- FRAME. THE DAILY OROGRAPHIC REGIME WHEN COMBINED WITH ADEQUATE ATMOSPHERIC MOISTURE WILL ALLOW PRIMARILY AFTERNOON AND EVENING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER THE CWFA SUNDAY AND MONDAY. AT THIS TIME...THE HIGHEST POTENTIAL FOR ORGANIZED SEVERE STORMS SHOULD FAVOR FAR EASTERN SECTIONS BOTH DAYS AS PROJECTED LOCALIZED LIS...CAPES AND 0 TO 6 KM BULK SHEAR VALUES REACH -4C...1200 J/KG AND 40 KNOTS AT TIMES RESPECTIVELY. THEN GENERALLY SOUTHWESTERLY UPPER FLOW SHOULD PREVAIL OVER THE CWFA FROM TUESDAY INTO THURSDAY ALLOWING FOR WARM TEMPERATURES IN COMBINATION WITH CONTINUED ISOLATED TO SCATTERED POPS. OUTSIDE OF SATURDAY...TEMPERATURES ARE PROJECTED TO RUN ABOVE LATE MAY/EARLY JUNE CLIMATOLOGICAL AVERAGES OVER THE MAJORITY OF THE FORECAST DISTRICT WITH WARMEST CONDITIONS ALONG THE INTERSTATE 25 CORRIDOR ANTICIPATED FROM MONDAY INTO WEDNESDAY. IN ADDITION...BASICALLY LOW-GRADE GRADIENT WINDS SHOULD BE NOTED OVER THE FORECAST DISTRICT INTO NEXT THURSDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1131 AM MDT FRI MAY 29 2015 UPPER TROF MOVES ACROSS THE AREA THIS AFTERNOON...WITH TSRA VICINITY OF KCOS AND KPUB AFTER 20Z. CIGS WILL PRIMARILY BE VFR TO MVFR...WITH AREAS OF MVFR/BRIEF IFR VIS UNDER STRONGER STORMS. -SHRA/-TSRA WILL GRADUALLY DECREASE FROM NORTH TO SOUTH OVERNIGHT ...THOUGH THERE IS THE POTENTIAL FOR FAIRLY WIDESPREAD MVFR STRATUS TO DEVELOP AFTER MIDNIGHT ACROSS THE SE PLAINS AND BANK UP ALONG THE NORTHEAST FACING SLOPES OF THE SE MTS AND NORTHERN SLOPES OF THE RATON RIDGE. CIGS IN THESE AREAS COULD DROP INTO THE IFR CATEGORY BY SAT MORNING WITH MTN OBSCURATIONS. ACROSS THE WESTERN MTS AND SAN LUIS VALLEY...INCLUDING KALS...TSRA WILL BE MORE ISOLATED IN NATURE TODAY THROUGH THIS EVENING...AS DRIER AIR GRADUALLY SPREADS ACROSS THE AREA. VFR CIGS WITH HIGHER BASED THUNDERSTORMS WILL BE POSSIBLE...ALONG WITH GUSTY ERRATIC WINDS. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && AVIATION...PETERSEN
Hazardous weather outlook, May 29, 11:44 AM MDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1144 AM MDT FRI MAY 29 2015 COZ058>089-093>099-301745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1144 AM MDT FRI MAY 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON THROUGH TONIGHT ACROSS THE SOUTHEAST MOUNTAINS AND PORTIONS OF THE SOUTHEAST PLAINS. A FEW STORMS WILL BECOME STRONG TO SEVERE IN AND NEAR THE SOUTHEAST MOUNTAINS AND ACROSS THE PLAINS SOUTH OF HIGHWAY 50. HAIL TO AROUND 1 INCH IN DIAMETER OR SLIGHTLY LARGER...WIND GUSTS TO NEAR 60 MPH...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY STORM THREATS. LOCALIZED FLASH FLOODING MAY ALSO BE POSSIBLE TODAY...PARTICULARLY IF THE STRONGER THUNDERSTORMS IMPACT BURN SCARS OR AREAS WITH SATURATED SOIL CONDITIONS FROM RECENT HEAVY RAINS. THUNDERSTORMS WILL BE MORE ISOLATED TO SCATTERED ACROSS THE MOUNTAINS AND INTERIOR VALLEYS THIS AFTERNOON...WITH THE MAIN THREAT BEING BRIEF MODERATE RAINFALL...WIND GUSTS TO AROUND 50 MPH...AND LIGHTNING. SOME BRIEF SMALL HAIL UNDER 1/2 INCH IN DIAMETER WILL BE POSSIBLE WITH THE STRONGEST STORMS. THE HIGHER PEAKS ABOVE 12000 FEET COULD SEE LOCAL ACCUMULATIONS OF 2 TO 4 INCHES THROUGH TONIGHT. AREA RIVERS AND CREEKS WILL CONTINUE TO RUN HIGH AND FAST...ESPECIALLY WITH ADDITIONAL RAINFALL EXPECTED TODAY. USE CAUTION IN AND NEAR WATER WAYS AS BANKS ARE UNSTABLE AND FAST FLOWS CAN BE EXTREMELY HAZARDOUS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE FROM SATURDAY INTO THURSDAY...ESPECIALLY OVER THE MOUNTAINS. THE PRIMARY THREATS FROM THESE STORMS WILL BE LIGHTNING...GUSTY WINDS...SMALL HAIL AND BRIEF PERIODS OF HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TODAY AND TONIGHT OVER MOST OF SOUTHERN COLORADO. 10/44
In the hours before
Special weather statement, May 29, 1:40 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 140 PM MDT FRI MAY 29 2015 COZ086-089-292030- CROWLEY COUNTY CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 140 PM MDT FRI MAY 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CROWLEY AND NORTHEASTERN PUEBLO COUNTIES UNTIL 230 PM MDT... AT 139 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PUEBLO DEPOT...OR 16 MILES NORTHEAST OF PUEBLO...MOVING SOUTHEAST AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOONE AND PUEBLO DEPOT. LAT...LON 3837 10394 3813 10410 3833 10448 3849 10437 TIME...MOT...LOC 1939Z 297DEG 15KT 3838 10435 ETP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 6:12 PM MDT | Special Weather Statement | PUB | Kiowa | 48 min |
| May 28, 6:27 PM MDT | Special Weather Statement | PUB | Kiowa | 48 min |
| May 28, 6:54 PM MDT | Special Weather Statement | PUB | Prowers | 51 min |
| May 28, 8:02 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| May 28, 8:10 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| May 28, 8:45 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 29, 1:40 PM MDT | Special Weather Statement | PUB | Pueblo | 50 min |
| May 29, 2:36 PM MDT | Special Weather Statement | PUB | Kiowa | 39 min |
| May 29, 2:56 PM MDT | Special Weather Statement | PUB | Otero | 49 min |
| May 29, 3:51 PM MDT | Special Weather Statement | PUB | Huerfano | 39 min |
| May 29, 4:06 PM MDT | Severe Thunderstorm Warning | PUB | Custer, Huerfano, Pueblo | 24 min |
| May 29, 4:31 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| May 29, 4:39 PM MDT | Special Weather Statement | PUB | Huerfano | 36 min |
| May 29, 5:10 PM MDT | Special Weather Statement | PUB | 50 min | |
| May 29, 5:20 PM MDT | Special Weather Statement | PUB | Huerfano | 40 min |
| May 29, 5:31 PM MDT | Special Weather Statement | PUB | El Paso | 44 min |
| May 29, 5:51 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.